# SDR IPXA09656297

- Difficulty date: June 1, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 33,365 hours, 10,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T220129A
- Part serial: 001457
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C LT WING I/B MAIN FLAP I/B AFT HINGE FTG UPPER AREA FOUND CRACK.  LT WING I/B MAIN FLAP I/B AFT HINGE FTG UPPER AREA REPAIRED AS PER SRM 57-53-02-2R1 FIG 201 REV 44.  THIS REPAIR CLASSIFIED AS A MAJOR REPAIR WITH 10134-2007-7075T6511 AS REPAIR ANGLES REPAIR SIZE 1.4 X 4 INCHES.
